MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; Stimulator, carotid sinus nerve

CVRX, INC BAROSTIM NEO2; Stimulator, carotid sinus nerve
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was unknown.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.Around (b)(6) 2026, the patient experienced their ipg moving around in the pocket and causing a sharp pain.The patient was advised to get an x-ray.Per the physician, the root cause of the event was unknown as the device was placed perfectly with 6 sutures on lead, 2 on tab and 2 on the ipg.On (b)(6) 2026, a successful pocket revision was done, and the device was placed sub muscularly.As of (b)(6) 2026, the pain resolved and the patient reported doing much better.

Brand Name
BAROSTIM NEO2
Common Device Name
Stimulator, carotid sinus nerve
Manufacturer (Section D)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24728383
Report Number3007972010-2026-00035
Device Sequence Number18689980
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)260708
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/08/2026
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale